U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 37-year-old female asked:

my symptoms are confusing i'm 37 with underactive thyroid that's controlled. my period was 8days late with swollen breasts, nausea, heartburn on my period but still have symptoms an gained 7lbs in two weeks with no change of habits?

2 doctor answers3 doctors weighed in
Dr. Samuel Freedman
Pediatrics 9 years experience
Thyroid: You could still be pregnant even though you've had your period. Check a prolactin level which if elevated, could cause breast engorgement.
Dr. Carla Enriquez
Pediatrics 50 years experience
Pregnancy #1 concern: Your symptoms are consistent with pregnancy. Please do a home pregnancy test.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 25-year-old member asked:

Does an epidural injection in the lumbar or cervical spine for pain cause weight gain?

2 doctor answers5 doctors weighed in
Dr. Richard Guyer
Orthopedic Spine Surgery 46 years experience
Very rarely: The medication used is some type of steroid. A single dose is unlikely to cause weight gain, though frequent and repeated doses may in some cases.
Dr. Ron Jones
Dr. Ron Jones commented
Family Medicine 45 years experience
Most of the weight gained with steroid injection is not FAT, but is a result (especially with repeated injection) of salt retention thus fluid retention. Unless you keep taking steroids for some reason, the extra weight will pretty rapidly go away. You could also ask your doc for a short term diuretic and/or cut down the salt in your diet.
Feb 19, 2012
Dr. Peter Zimmerman
Pain Management 33 years experience
Only 10% of partiulate steroid is absorbed systemically. Unless the interventionist is using unreasonably high doses, there should be no systemic effect.
Mar 10, 2012
A 32-year-old member asked:

I know that some women have arm swelling and pain after breast cancer surgery. Why does it happen?

4 doctor answers10 doctors weighed in
Dr. Raj Syal
Dr. Raj Syalanswered
Obstetrics and Gynecology 33 years experience
Lymph nodes: Doing breast cancer surgery the lymph nodes are removed. This causes the lymphatic fluid to back up in the arm.
A 31-year-old member asked:

What could cause sore legs, sore throat, and a rash on chest?

1 doctor answer2 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Many possibilities: See a doctor. This combination of symptoms should be evaluated and treated if necessary.
A member asked:

I have the following symptoms head hurts fever of 99 throat n chest on fire ears hurt too:?

1 doctor answer1 doctor weighed in
Dr. Cornelia Franz
Specializes in Pediatrics
Infection: You have an illness...Probably viral (because most illnesses are). Strep throat can also produce those symptoms. It is always a good choice to be seen when you feel so awful...If ears hurt too it could be an ear infection and having treatment choices is very helpful. Make an appointment to be seen.
A 34-year-old male asked:

1st stage breast cancer was removed in march, had radiation therapy(30day), now taking tamoxifen, but coughing phlegm now, can it be a transfer to lungs?

3 doctor answers10 doctors weighed in
Dr. Addagada Rao
General Surgery 56 years experience
Unlikely: Most likely, simple respiratory track infection- bronchitis, see your doctor for examination, may give antibiotics along with cough medicine, and possible chest x-ray., metastasis is unlikely diagnosis in stage i

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 21, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.